# SDR CA051117009

- Difficulty date: November 13, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 21,443 hours
- Engine: Pwa PT6A28
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Cable
- Part number: 46129002
- Condition: Broken
- Location: Control Lever
- Part time: 21,316 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALK AROUND, OUTSIDE RECIRCULATED, PRESSURIZED CONTROL LEVERS FOUND WITHOUT ANY TENSION.  CONTROL LEVER CONTROL CABLE REPLACED.
